MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RGDLOOP ADJUSTABLE LONG; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL RGDLOOP ADJUSTABLE LONG; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 232448
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: according to the information received, it was reported that during the surgery, when tightened the suture, the suture was broken off (as the attached photo shows).No additional information could be provided.¿ the product has not returned to j&j medtech orthopaedics, however a photo was provided for evaluation.¿ visual inspection of the returned photo found the white suture broken and frayed.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the rgdloop adjustable long would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to procedures variables such as: snaps or other instrument to pull the suture without wrapping the suture around the snaps creates a stress point on the suture, resulting in breaking it.The white suture is used to assembly into a graft construction with provides fixation.As per the instructions for use, the steps for a proper insertion are provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament procedure, the rgdloop adjustable long device suture was broken off.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H.11.Additional narrative: d9, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection found that the device had the white suture frayed and broken, the green suture was frayed.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the rgdloop adjustable long would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure such as: snaps or other instrument to pull the suture without wrapping the suture around the snaps creates a stress point on the suture, resulting in breaking it.The white suture is used to assembly into a graft construction with provides fixation.The green / white suture is the lead suture due to it is used to pull the implant/ graft construction with tension, the tension values are associated with this final implant assembly; the strength requirement adjusting suture loops from dve testing averaged well over the 250n clinical spec ~1700n.The tension clinical spec is high compared to expected intraoperative loads is 20-50n.Therefore, based on the work instruction of finish goods 103050528, the tension is measured only on the green/white suture (111455) during the manufacturing process.Regarding the white suture, an inspection is performed during the manufacturing process to check the measurement value and the condition; this information correspond to a process control and it is the document to use to guarantee the inspection of the suture, due to this damage suture can¿t have happened during manufacturing process.As per the instructions for use, the steps for a proper insertion are provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there were no non-conformances regarding this lot.

Brand Name
RGDLOOP ADJUSTABLE LONG
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22717151
Report Number1221934-2025-02969
Device Sequence Number18548628
Product Code MBI
UDI-Device Identifier10886705024100
UDI-Public(01)10886705024100(10)194L223(17)260531
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number232448
Device Lot Number194L223
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/01/2025
09/02/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/02/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown